# SDR EIAA20121022071

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 STRUT CAP SKIN 2 EA FASTENER HOLES CRACKED.  NR 3 STRUT CAP SKIN CRACKED FASTENER HOLES REPAIRED PER ENG DOC TEC-EVR-12-0010-10B.
